# SDR ASAA2025083061643

- Difficulty date: August 30, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810766
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD GALLEY, FLOOR PANEL 222DF (PN: 141A5810-766) HAS DELAMINATION & SEVERAL AREAS OF CORROSION IN FASTNER HOLES. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO FWD GALLEY FLOOR PANEL 222DF PN: 141A5810-766 IAW ASA B737-900 SRM 53-00-50-2R-1 + 53-00-50-2R-0
